# SDR AALA20070488

- Difficulty date: March 13, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT OVERHEAD AISLE AT SEAT 17F INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT OVERHEAD AISLE AT SEAT 17F.  SYSTEM GROUND CHECKED NORMAL OPERATION.
